Table of Contents
International Journal of Stochastic Analysis
Volume 2010, Article ID 329185, 25 pages
http://dx.doi.org/10.1155/2010/329185
Research Article

Optimal Control with Partial Information for Stochastic Volterra Equations

1CMA and Department of Mathematics, University of Oslo, P.O. Box 1053 Blindern, 0316 Oslo, Norway
2Norwegian School of Economics and Business Administration (NHH), Helleveien 30, 5045 Bergen, Norway
3School of Mathematics, University of Manchester, Oxford Road, Manchester M13 9PL, UK

Received 26 October 2009; Revised 26 February 2010; Accepted 9 March 2010

Academic Editor: Agnès Sulem

Copyright © 2010 Bernt øksendal and Tusheng Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Elsanosi, B. Øksendal, and A. Sulem, “Some solvable stochastic control problems with delay,” Stochastics and Stochastics Reports, vol. 71, pp. 69–89, 2000. View at Google Scholar
  2. B. Øksendal and A. Sulem, “A maximum principle for optimal control of stochastic systems with delay, with applications to finance,” in Optimal Control and Partial Differential Equations-Innovations and Applications, J. M. Menaldi, E. Rofman, and A. Sulem, Eds., pp. 64–79, IOS Press, Amsterdam, The Netherlands, 2000. View at Google Scholar
  3. V. B. Kolmanovskii and L. E. Shaikhet, Control of Systems with Aftereffect, vol. 157 of Translation of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1996.
  4. B. Larssen, “Dynamic programming in stochastic control of systems with delay,” Stochastics and Stochastics Reports, vol. 74, pp. 651–673, 2002. View at Google Scholar
  5. B. Larssen and N. H. Risebro, “When are HJB-equations in stochastic control of delay systems finite dimensional?” Stochastic Analysis and Applications, vol. 21, no. 3, pp. 643–671, 2003. View at Publisher · View at Google Scholar · View at Scopus
  6. A. Lindquist, “On feedback control of linear stochastic systems,” SIAM Journal Control, vol. 11, no. 2, pp. 323–343, 1973. View at Google Scholar
  7. B. Øksendal and T. Zhang, “The stochastic Volterra equation,” in Barcelona Seminar on Stochastic Analysis, D. Nualart and M. S. Solé, Eds., pp. 168–202, Birkhäauser, Boston, Mass, USA, 1993. View at Google Scholar
  8. T. Meyer-Brandis, B. Øksendal, and X. Y. Zhou, “A Mean field stochastic maximum principle via Malliavin calculus,” preprint, 2008.
  9. A. Bensoussan, Stochastic Control of Partially Observable Systems, Cambridge University Press, Cambridge, UK, 1992.
  10. Y. Hu and B. Øksendal, “Partial information linear quadratic control for jump diffusions,” SIAM Journal on Control and Optimization, vol. 47, no. 4, pp. 1744–1761, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. G. Di Nunno, B. Øksendal, and F. Proske, Malliavin Calculus for Léevy Processes and Applications to Finance, Springer, London, UK, 2009.
  12. G. Di Nunno, T. Meyer-Brandis, B. Øksendal, and F. Proske, “Malliavin calculus and anticipating Ito formulae for Lévy processes,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 8, no. 2, pp. 235–258, 2005. View at Publisher · View at Google Scholar · View at Scopus